# SDR 2008UALA02320

- Difficulty date: April 19, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 43,253 hours, 5,263 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 90085
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS IN FWD CABIN ILLUMINATED FOR A SHORT PERIOD THEN EXTINGUISHED. FOUND FAULTY BATTERY PACK.  REPLACED BATTERY PACK  LIGHTS CHECK OK. AC OK FOR SERVICE.
